# SDR CALA2025011601928

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 116,320 hours, 11,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 3L EICAS STATUS #3 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF: FIM TASK REFERENCE NOT FOUND CMC MSG#  5211320 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB.NARRATIVE:  PSEU 2 (R2) CMC MSG#  5212170 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB. NARRATIVE:  PSEU 2 (R2) PERFORMED FIM TASK 34-21 TASK 848. AFTER FIM TASK THE FAULT SHOWS NOT ACTIVE THEREFORE IS AN INTERMITENT FAULT
